RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bobojanova, Mashkhura Abdulkhafizovna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:57
Abstract pages:231
Full texts:46
References:25
E-mail:

http://www.mathnet.ru/eng/person126847
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. V. S. Abramov, A. A. Bobodzhanov, M. A. Bobodzhanova, “A method of normal forms for nonlinear singularly perturbed systems in case of intersection of eigenvalues of limit operator”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 8,  3–12  mathnet
2018
2. M. A. Bobojanova, O. D. Tuichiev, D. A. Shaposhnikova, “Substantiation of a theorem on limit transition in singularly perturbed integral system with diagonal degeneration of a kernel”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 4,  21–32  mathnet; Russian Math. (Iz. VUZ), 62:4 (2018), 18–28  isi  scopus
3. M. A. Bobojanova, V. F. Safonov, “Regularized asymptotic solutions of integrodifferential equations with a zero operator of differential part and with several quickly varying kernels”, Sib. Èlektron. Mat. Izv., 15 (2018),  1566–1575  mathnet
2017
4. A. B. Rasulov, M. A. Bobojanova, Yu. S. Fedorov, “Hilbert problem for the Cauchy–Riemann equation with a singular circle and a singular point”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 139 (2017),  79–90  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020